# SDR AALA20160324002

- Difficulty date: March 24, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 50,081 hours, 24,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5930485
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FUSELAGE SKIN IS CRACKED AT STATION 1380 & LONGERON 14R.  REPAIRED SKIN IAW SRM 53-01-00-001 & AARD 53-30-00-02;.
